# SDR 2002UALA01403

- Difficulty date: August 26, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 49,582 hours, 7,981 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225125001
- Part serial: 1437
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED.  THE ANTENNA DRIVE UNIT AND FLAT PLATE WERE REPLACED AND SYSTEM OPERATION RESTORED.  SHOP TEST OF THE FLAT PLATE FOUND THE UNIT WITHIN SPECS. THE ANTENNA DRIVE UNIT FAILED SHOP TEST.
